# SDR DALA2022070804772

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767
- Aircraft serial: 29703
- Aircraft time: 84,956 hours, 16,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 UNABLE TO ARM 2L DOOR AT DEPT. CORRECTIVE ACTION: FOUND OUTSIDE HANDLE NOT STOWED RECYCLED DOOR AND PERFORMED OPS TEST OF ARMING SYSTEM AS PER B767-400 AMM 52-12. OPS OK. (9290358)
